# SDR 99ZZZX2466

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930BB
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 595591368
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT WALKAROUND, FOUND THE RT UPPER WING-TO-FUSELAGE FAIRING (SECOND FROM FORWARD) BENT BACK AT THE LEADING EDGE, AND CRACKED IN THE AFT CENTER AREA.  THE FAIRING ATTACHING HARDWARE WAS STILL INSTALLED.  PART REPLACED.  INSPECTION OF THE AIRCRAFT AND RT ENGINE REVEALED NO MATERIAL SEPARATION OR ADDITIONAL DAMAGE.  REF:  IPC 53-50-00/FIGURE 4/ITEM 25.  REF:  AIRCRAFT TT:  77,810.6 HOURS AND TC:  58,315.  (X)
